# SDR CA020710002

- Difficulty date: June 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Gulstm 690
- Engine: Garrtt TPE3315251K
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) AIRCRAFT WAS ON BUTTON OF RUNWAY AND WAS CLEARED FOR TAKEOFF. THE CONDITION LEVERS WERE ADVANCED TO HIGH RPM. BOTH ENGINES ACCELERATED BUT AS THE RPM REACHED APPROX. 96 PERCENT AN UNUSUAL LOAD NOISE WAS HEARD AND BOTH ENGINES SHUT DOWN. OIL WAS DRIPPING FROM THE LT ENGINE.
